# SDR 97FDEA00331

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2249409501
- Condition: Broken
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

NOTICED STEADY LEAK IN HYDRAULIC SYSTEM NR 3.  SHUTOFF SYSTEM NR 3 PUMPS, QUANTITY CONTINUED TO GO DOWN TO 0.0 GALLONS.  HYDRAULIC NR 3 FAIL ALERT ILLUMINATED.  COMPLIED WITH CHECKLIST, UNEVENTFUL LANDING AND ROLLOUT.  FOUND FLUID LEAKING FROM NR 3 LEFT HAND ENGINE DRIVEN HYDRAULIC PUMP CASE RETURN LINE.  REMOVED AND REPLACED THE LINE.  ALSO, REPLACED HYDRAULIC FILTERS.  RAN ENGINE AND OPERATIONAL CHECK GOOD.
